BibTeX record journals/pc/GuptaDMS97

download as .bib file

@article{DBLP:journals/pc/GuptaDMS97,
  author    = {Srabani Sen Gupta and
               Rajib K. Das and
               Krishnendu Mukhopadhyaya and
               Bhabani P. Sinha},
  title     = {A Family of Network Topologies with Multiple Loops and Logarithmic
               Diameter},
  journal   = {Parallel Computing},
  volume    = {22},
  number    = {14},
  pages     = {2047--2064},
  year      = {1997},
  url       = {https://doi.org/10.1016/S0167-8191(97)00067-7},
  doi       = {10.1016/S0167-8191(97)00067-7},
  timestamp = {Sat, 27 May 2017 14:23:18 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/pc/GuptaDMS97},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics